Use only as directed.
See New Warnings Information
Lasts up to 8 hours Arthritis Pain Reliever
Acetaminophen Extended-Release Tablets, USP 650 mg
Pain Reliever/Fever Reducer
For the Temporary Relief of Minor Arthritis Pain
DO NOT USE WITH OTHER MEDICINES CONTAINING ACETAMINOPHEN
THIS PACKAGE FOR HOUSEHOLD WITHOUT YOUNG CHILDREN
100 CAPLETS* 650 mg EACH
Compare to Tylenol® Arthritis Pain active ingredient**
**This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc. The owner of the registered trademark Tylenol® is The Tylenol Company.